Alert archive / Kentucky / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 58, NWS Jackson, KY

June 21, 20215 counties in Kentucky

NWS Jackson, KY issued this severe thunderstorm warning at Jun 21, 2021, 4:56 PM EDT for 5 counties in Kentucky. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2021, 4:56 PM EDT (20:56 UTC)
Expired
Jun 21, 2021, 5:35 PM EDT
In force
39 min
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clay County, KY, Jackson County, KY, Laurel County, KY, Owsley County, KY, Rockcastle County, KY

The radar

The Jackson,KY radar (KJKL), 54 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 5:08 PM EDTTSTM WND DMG2 Sw Mcwhorter, KYTREE DOWN ON A POWERLINE NEAR THE INTERSECTION OF TWIN BRANCH ROAD AND KENTUCKY STATE HIGHWAY 638.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 1:52 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.9 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2021-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1320 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2021-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 313 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1320 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
785 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
313 m²/s²
0-3 km storm-relative helicity
308 m²/s²
Significant tornado parameter
1.7
Supercell composite
6.7

Open this sounding in Storm Lab

The text

As transmitted.

456 
WUUS53 KJKL 212056
SVRJKL
KYC051-109-125-189-203-212145-
/O.NEW.KJKL.SV.W.0058.210621T2056Z-210621T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service JACKSON KY
456 PM EDT Mon Jun 21 2021

The National Weather Service in JACKSON KY has issued a

* Severe Thunderstorm Warning for...
  Northeastern Laurel County in south central Kentucky...
  Central Owsley County in southeastern Kentucky...
  Southern Jackson County in southeastern Kentucky...
  East central Rockcastle County in south central Kentucky...
  Northern Clay County in southeastern Kentucky...

* Until 545 PM EDT.

* At 456 PM EDT, a severe thunderstorm was located over Hazel Patch,
  or 9 miles northwest of London, moving east at 50 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Mershons around 500 PM EDT.
  Peoples around 505 PM EDT.
  Moores Creek around 510 PM EDT.
  Welchburg around 515 PM EDT.

Other locations in the path of this severe thunderstorm include
Maulden and Island City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3708 8410 3734 8427 3749 8376 3749 8375
      3750 8374 3751 8371 3751 8368 3727 8356
TIME...MOT...LOC 2056Z 248DEG 43KT 3723 8419 

HAIL...<.75IN
WIND...60MPH
 
$$

GREIF
2 follow-up statements
987 
WWUS53 KJKL 212119
SVSJKL

Severe Weather Statement
National Weather Service JACKSON KY
519 PM EDT Mon Jun 21 2021

KYC203-212129-
/O.CAN.KJKL.SV.W.0058.000000T0000Z-210621T2145Z/
Rockcastle KY-
519 PM EDT Mon Jun 21 2021

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ROCKCASTLE COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
south central and southeastern Kentucky.

LAT...LON 3713 8397 3741 8405 3749 8376 3749 8375
      3750 8374 3751 8371 3751 8368 3727 8356
TIME...MOT...LOC 2119Z 248DEG 43KT 3733 8386 

$$

KYC051-109-125-189-212145-
/O.CON.KJKL.SV.W.0058.000000T0000Z-210621T2145Z/
Laurel KY-Owsley KY-Jackson KY-Clay KY-
519 PM EDT Mon Jun 21 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR NORTHEASTERN LAUREL...CENTRAL OWSLEY...SOUTHEASTERN JACKSON AND
NORTHERN CLAY COUNTIES...

At 519 PM EDT, a severe thunderstorm was located over Maulden, or 9
miles southeast of McKee, moving east at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
  Island City, Blake and Southfork.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3713 8397 3741 8405 3749 8376 3749 8375
      3750 8374 3751 8371 3751 8368 3727 8356
TIME...MOT...LOC 2119Z 248DEG 43KT 3733 8386 

HAIL...<.75IN
WIND...60MPH
 
$$

GREIF
131 
WWUS53 KJKL 212135
SVSJKL

Severe Weather Statement
National Weather Service JACKSON KY
535 PM EDT Mon Jun 21 2021

KYC051-109-125-189-212144-
/O.CAN.KJKL.SV.W.0058.000000T0000Z-210621T2145Z/
Laurel KY-Owsley KY-Jackson KY-Clay KY-
535 PM EDT Mon Jun 21 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LAUREL...CENTRAL
OWSLEY...SOUTHEASTERN JACKSON AND NORTHERN CLAY COUNTIES IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
south central and southeastern Kentucky.

LAT...LON 3713 8397 3741 8405 3749 8376 3749 8375
      3750 8374 3751 8371 3751 8368 3727 8356
TIME...MOT...LOC 2134Z 248DEG 43KT 3740 8364 

$$

GEERTSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 4:20 PM EDT, 36 minutes earlier.

Area forecast discussion, Jun 21, 4:20 PM EDT, 36 minutes before
AREA FORECAST DISCUSSION
National Weather Service Jackson KY
420 PM EDT Mon Jun 21 2021

.UPDATE...
Issued at 1104 AM EDT MON JUN 21 2021

There looks to be an old outflow boundary moving into the region
this morning and this is already sparking off a few showers and
perhaps eventually a thunderstorm or two. We will see shower and
thunderstorm chances increasing through the day, as a cold front
and trough axis drop into the Ohio Valley. It still looks like
damaging winds and flash flooding will be the primary risks
today. Updated grids to reflect the latest obs and trends.

UPDATE Issued at 730 AM EDT MON JUN 21 2021

Made a few tweaks to the precipitation probability forecast for
today, but nothing that would warrant issuing a new zone forecast
text product. The latest obs were also ingested into the forecast
grids to establish new trends.

&&

.SHORT TERM...(Today through Tuesday)
Issued at 425 AM EDT MON JUN 21 2021

The primary forecast concern in the short term will the potential
for showers and thunderstorms today and tonight and any severe
weather potential. A strong cold front is still forecast to move
through the region later today and tonight. With a good supply of
low level moist and unstable air in place across eastern Kentucky,
we can expect widespread showers and storms to fire up and affect
the area this afternoon, this evening, and part of tonight. Their
is still a slight chance of severe weather later today into early
this evening, as the cold front cold moves through. Even with a
strong trigger and loads of instability and moisture, one limiting
factor for more widespread severe weather still remains, strong
winds aloft. That being said, the atmosphere will definitely be
supportive for thunderstorm activity this afternoon and this
evening, and a few storms could produce hail, strong winds,
frequent cloud to ground lightning, and heavy rainfall that could
lead to localized flooding. We will continue to monitor severe
weather potential through out the morning, and will update the
forecast as needed should severe potential increase at any time.
Showers and storms will continue overnight, with mainly showers
ongoing early Tuesday morning. The rain will continue on Tuesday
across the area, but will gradually taper off from west to east
through out the day, and should be out of eastern Kentucky by
early Tuesday evening.

Winds will be strong and gusty early today into this afternoon,
with southwesterly flow of 10 to 15 mph and gusts of up to 25 mph
expected at times. Temperatures will be extremely warm again
today, as southerly to southwesterly flow continues to dominate.
The mercury is forecast to max out in the upper 80s for most
locations later today. Once the front moves through overnight, we
will see a dramatic change in temperatures, as a cool Canadian
air mass filters into the region behind the departing cold front
and winds shift to the northwest. This influx of cooler air will
lead to lows in the upper 50s for tonight. Tuesday will be much
cooler than today, with highs in the lower 70s expected.

.LONG TERM...(Wednesday through Monday)
Issued at 420 PM EDT MON JUN 21 2021

A meridional upper level pattern will be in place as a broad trough
shifts eastward. To the west, an upper level high remains locked in
over the Southern Rockies, assisting in the amplified flow. At the
surface, an area of high pressure will be exiting the Ohio Valley
and working into the Central Appalachians and Northeast. As it does
so, southerly flow will bring warmer temperatures back to Eastern
Kentucky midweek. Guidance then begins to diverge on a solution for
our next system. Starting in the upper levels, a shortwave will
develop out of the Midwest and Upper Mississippi Valley region.
Ahead of this, a warm front will be lifting out of the west-
southwest, running from Illinois to Alabama, and through Eastern
Kentucky. The GFS is the most progressive, bringing PoPs into the
area by Friday afternoon. The Canadian and ECMWF, however, suggest
showers and storms arriving closer to the late morning hours of
Saturday. Given the disparities, have gone with the blends solution
of slight chance to scattered showers/storms Friday afternoon &
evening. A deeper low and trough will then work out of Central
Canada and towards the Upper Mississippi Valley by late weekend and
into next week, carrying a front through the Mid-Atlantic. Early
operational guidance indicates PWATs in the 2 inch and greater range
Saturday and through the end of the period. However, ensemble data
is slightly more conservative with PWATs in the range of 1.5-2".
Regardless, a hydro threat will be something to watch through the
weekend and early next week if things materialize, given the
synoptic pattern and moisture in place.

Overall, the pattern, as a whole, looks to be a wet one. The
beginning of the extended will start dry with highs in the upper 70s
and low 80s. As high pressure shifts east, highs will warm up into
the mid and upper 80s Thursday and low to mid 80s Friday due to the
added cloud cover expected. Lows will generally be in the low to mid
60s Thursday night and onward, with the exception being Wednesday
night. With the passage of a cold front, calm winds, and mostly
clear skies with leave lows overnight Wednesday in the low to mid
50s. The first wave of showers and storms will then arrive early
into the weekend, while a surface low and front bring additional
activity late into the weekend and into next week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
ISSUED AT 202 PM EDT MON JUN 21 2021

Showers and thunderstorms are quickly developing across portions
of eastern Kentucky this afternoon. These storms will lead to
quick drops in Vis and Cigs into the IFR or lower range, and they
will also have the potential to produce strong to severe wind
gusts and marginally severe hail. Outside of storms expect gusty
winds at times, but largely VFR skies if you catch a break in
between storms. These storms will move through this afternoon and
evening leaving behind the potential for stratus and fog through
the overnight. This could lead to period of MVFR Cigs and Vis
through the morning on Tuesday. The winds will be SW to begin the
period, but more erratic in thunderstorms. Then becoming more west
and northwest behind the front through the night.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...DJ
SHORT TERM...AR
LONG TERM...BB
AVIATION...DJ
Hazardous weather outlook, Jun 21, 4:24 PM EDT, 32 minutes before
Hazardous Weather Outlook
National Weather Service Jackson KY
424 PM EDT Mon Jun 21 2021

KYZ050-052-058>060-068-069-079-080-083>088-104-106>120-222330-
Montgomery-Rowan-Estill-Powell-Menifee-Rockcastle-Jackson-Pulaski-
Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan-Elliott-Morgan-
Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott-Owsley-Perry-
Clay-Leslie-Letcher-Martin-Pike-
Including the cities of Camargo, Jeffersonville, Mount Sterling,
Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg,
Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset,
London, Monticello, Stearns, Whitley City, Corbin, Williamsburg,
Barbourville, Middlesboro, Pineville, Cumberland, Harlan,
Sandy Hook, West Liberty, Paintsville, Campton, Salyersville,
Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman,
Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins,
Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville,
and South Williamson
424 PM EDT Mon Jun 21 2021

...SEVERE THUNDERSTORM WATCH 301 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This hazardous weather outlook is for portions of eastern Kentucky.

.DAY ONE...Tonight.

There is a good chance for thunderstorms through the evening.
Some of the storms may produce hail, severe wind gusts, and
frequent cloud to ground lightning. Torrential downpours could
lead to localized flooding. A few storms will also be possible
tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Thunderstorms are possible at times Friday through Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any wind damage and flooding.

KYZ044-051-222330-
Fleming-Bath-
Including the cities of Flemingsburg and Owingsville
424 PM EDT Mon Jun 21 2021

This hazardous weather outlook is for portions of eastern Kentucky.

.DAY ONE...Tonight.

Thunderstorm chances will decrease through the night, but the
good news is the severe weather threat has wained.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Thunderstorms are possible at times Friday through Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any wind damage and flooding.

DJ/BB

In the hours before

Local storm report, Jun 21, 4:24 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
424 PM EDT MON JUN 21 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0251 PM     TSTM WND DMG     ROUNDSTONE              37.44N 84.32W
06/21/2021                   ROCKCASTLE         KY   PUBLIC

            PHOTOS OF TREES AND LIMBS DOWN IN
            ROUNDSTONE. TIME ESTIMATED FROM RADAR.

&&

HAS
Local storm report, Jun 21, 4:26 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
426 PM EDT MON JUN 21 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 PM     TSTM WND DMG     DISPUTANTA              37.49N 84.26W
06/21/2021                   ROCKCASTLE         KY   PUBLIC

            PHOTOS OF A TREE DOWN WITH SOME DAMAGE TO AN
            OUTDOOR STRUCTURE. TIME ESTIMATED FROM
            RADAR.

&&

HAS
Special weather statement, Jun 21, 4:30 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service JACKSON KY
430 PM EDT Mon Jun 21 2021

KYZ112-113-115-117-118-212100-
Breathitt-Perry-Knott-Letcher-Leslie-
430 PM EDT Mon Jun 21 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LESLIE...
NORTHWESTERN LETCHER...NORTHEASTERN PERRY...KNOTT AND SOUTH CENTRAL
BREATHITT COUNTIES...

At 430 PM EDT, a strong thunderstorm was located over Bulan, or over
Hazard, moving east at 25 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Hazard, Hindman, Bath, Pippa Passes, Vicco, Elic, Cody, Pine Top,
Leburn, Viper, Carr Creek, Isom, Emmalena, Nealy, Bearville, Colson,
Redfox, Ivis, Bulan and Avawam.

LAT...LON 3717 8341 3745 8319 3743 8284 3741 8283
      3742 8282 3741 8281 3742 8280 3742 8279
      3716 8288
TIME...MOT...LOC 2030Z 269DEG 22KT 3730 8320

GEERTSON
Special weather statement, Jun 21, 4:42 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service JACKSON KY
442 PM EDT Mon Jun 21 2021

KYZ080-084-085-212130-
McCreary-Whitley-Laurel-
442 PM EDT Mon Jun 21 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN LAUREL...MCCREARY
AND WHITLEY COUNTIES...

At 442 PM EDT, a strong thunderstorm was located over Marshes Siding,
or near Whitley City, moving northeast at 45 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Williamsburg, Whitley City, Julip, Cumberland Falls S.P., Co-
Operative, Zion Hill, Red Ash, Verne, Goldbug, North Corbin, Louden,
Krupp, Hollyhill, Polly Camp, Youngs Creek, Nevisdale, Bark Camp,
Bon, Dixie and Blue Heron.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3660 8459 3677 8464 3682 8458 3684 8459
      3685 8457 3686 8459 3693 8446 3706 8405
      3699 8403 3695 8410 3686 8406 3685 8404
      3684 8404 3680 8399 3664 8396 3659 8426
TIME...MOT...LOC 2042Z 245DEG 40KT 3676 8451

GREIF
Local storm report, Jun 21, 4:48 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
448 PM EDT MON JUN 21 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     TSTM WND DMG     1 NE SOMERSET           37.09N 84.60W
06/21/2021                   PULASKI            KY   911 CALL CENTER

            TREES REPORTED DOWN ALONG JASPER ST, WITH
            ONE TREE DOWN ON POWERLINES NEAR THE
            INTERSECTION WITH MT VERNON ST. TIME
            ESTIMATED FROM RADAR.

&&

HAS
Special weather statement, Jun 21, 4:53 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service JACKSON KY
453 PM EDT Mon Jun 21 2021

KYZ115>117-212130-
Clay-Perry-Leslie-
453 PM EDT Mon Jun 21 2021

...A STRONG THUNDERSTORM WILL AFFECT LESLIE...CENTRAL PERRY AND
SOUTHEASTERN CLAY COUNTIES...

At 453 PM EDT, a strong thunderstorm was located over Marcum, or 11
miles east of Manchester, moving east at 40 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Hyden, Big Fork, Hoskinston, Enline, Essie, Cinda, Dryhill,
Brightshade, Smilax, Kaliopi, Asher, Marcum, Bobs Fork, Goose Rock,
Creekville, Confluence, Lipps, Mosley Bend, Thousandsticks and Plank.

LAT...LON 3699 8371 3717 8371 3730 8331 3706 8320
      3698 8367
TIME...MOT...LOC 2053Z 248DEG 35KT 3710 8357

GEERTSON

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 12:30 PM EDTSpecial Weather StatementJKLMenifee, Montgomery30 min
Jun 21, 12:34 PM EDTSpecial Weather StatementJKLJackson26 min
Jun 21, 12:55 PM EDTSpecial Weather StatementJKLBreathitt35 min
Jun 21, 1:01 PM EDTSpecial Weather StatementJKLMartin29 min
Jun 21, 1:14 PM EDTSpecial Weather StatementJKLKnott16 min
Jun 21, 1:16 PM EDTSpecial Weather StatementJKLMontgomery29 min
Jun 21, 1:22 PM EDTSpecial Weather StatementJKLMenifee23 min
Jun 21, 1:26 PM EDTSevere Thunderstorm WarningJKLBath, Menifee, Montgomery, Powell34 min
Jun 21, 1:35 PM EDTSpecial Weather StatementJKLWolfe25 min
Jun 21, 1:38 PM EDTSevere Thunderstorm WarningJKLMenifee, Montgomery, Powell37 min
Jun 21, 1:45 PM EDTSpecial Weather StatementJKLMenifee, Morgan30 min
Jun 21, 1:58 PM EDTSpecial Weather StatementJKLWolfe32 min
Jun 21, 2:08 PM EDTSevere Thunderstorm WarningJKLMenifee, Morgan, Powell, Rowan, Wolfe37 min
Jun 21, 2:10 PM EDTSpecial Weather StatementJKLMartin35 min
Jun 21, 2:26 PM EDTSevere Thunderstorm WarningJKLEstill, Menifee, Montgomery, Powell, Wolfe34 min
Jun 21, 2:33 PM EDTSpecial Weather StatementJKLElliott27 min
Jun 21, 2:39 PM EDTSpecial Weather StatementJKLRockcastle36 min
Jun 21, 2:43 PM EDTSevere Thunderstorm WarningJKLJackson, Rockcastle32 min
Jun 21, 2:49 PM EDTSpecial Weather StatementJKLEstill26 min
Jun 21, 2:51 PM EDTSpecial Weather StatementJKLPulaski, Wayne24 min
Jun 21, 2:52 PM EDTAreal Flood AdvisoryJKLEstill, Menifee, Montgomery, Morgan, Powell, Wolfe3 hr
Jun 21, 2:57 PM EDTSpecial Weather StatementJKLJackson33 min
Jun 21, 3:00 PM EDTSevere Thunderstorm WarningJKLBreathitt, Estill, Lee, Menifee, Montgomery, Morgan and 2 more30 min
Jun 21, 3:10 PM EDTSevere Thunderstorm WarningJKLEstill, Jackson, Lee, Owsley35 min
Jun 21, 3:22 PM EDTSevere Thunderstorm WarningJKLClay, Jackson, Laurel, Lee, Owsley, Rockcastle23 min
Jun 21, 3:29 PM EDTSpecial Weather StatementJKLWolfe31 min
Jun 21, 3:41 PM EDTSevere Thunderstorm WarningJKLBreathitt, Lee, Owsley, Wolfe34 min
Jun 21, 3:46 PM EDTSpecial Weather StatementJKLOwsley29 min
Jun 21, 3:47 PM EDTSpecial Weather StatementJKLWayne43 min
Jun 21, 3:51 PM EDTSpecial Weather StatementJKLJackson, Rockcastle24 min
Jun 21, 3:55 PM EDTSevere Thunderstorm WarningJKLBreathitt, Clay, Leslie, Owsley, Perry35 min
Jun 21, 4:06 PM EDTSpecial Weather StatementJKLMagoffin24 min
Jun 21, 4:08 PM EDTSevere Thunderstorm WarningJKLPulaski, Wayne37 min
Jun 21, 4:18 PM EDTSevere Thunderstorm WarningJKLPulaski, Wayne27 min
Jun 21, 4:23 PM EDTSpecial Weather StatementJKLJackson, Rockcastle37 min
Jun 21, 4:28 PM EDTSevere Thunderstorm WarningJKLBreathitt, Floyd, Knott, Magoffin32 min
Jun 21, 4:29 PM EDTAreal Flood AdvisoryJKLClay, Jackson, Laurel, Owsley, Pulaski, Rockcastle3 hr
Jun 21, 4:30 PM EDTSpecial Weather StatementJKLKnott, Perry30 min
Jun 21, 4:34 PM EDTSevere Thunderstorm WarningJKLLaurel, McCreary, Pulaski, Rockcastle26 min
Jun 21, 4:42 PM EDTSpecial Weather StatementJKLMcCreary, Whitley48 min
Jun 21, 4:42 PM EDTSevere Thunderstorm WarningJKLFloyd, Johnson, Martin, Pike33 min
Jun 21, 4:51 PM EDTAreal Flood AdvisoryJKLBreathitt, Floyd, Johnson, Magoffin3 hr
Jun 21, 4:53 PM EDTSpecial Weather StatementJKLLeslie37 min
Jun 21, 5:00 PM EDTSpecial Weather StatementJKLKnott30 min
Jun 21, 5:01 PM EDTSpecial Weather StatementJKLWayne29 min
Jun 21, 5:04 PM EDTSpecial Weather StatementJKLBell, Knox, Whitley41 min
Jun 21, 5:12 PM EDTSpecial Weather StatementJKLPike33 min
Jun 21, 5:17 PM EDTSevere Thunderstorm WarningJKLBell43 min
Jun 21, 5:25 PM EDTSevere Thunderstorm WarningJKLBell, Clay, Knox, Whitley50 min
Jun 21, 5:28 PM EDTSpecial Weather StatementJKLLeslie17 min
Jun 21, 5:34 PM EDTSpecial Weather StatementJKLClay26 min
Jun 21, 5:49 PM EDTSpecial Weather StatementJKLWhitley41 min
Jun 21, 5:52 PM EDTSpecial Weather StatementJKLHarlan38 min
Jun 21, 6:10 PM EDTSpecial Weather StatementJKLLeslie50 min
Jun 21, 6:15 PM EDTSpecial Weather StatementJKLBell45 min
Jun 21, 6:32 PM EDTSpecial Weather StatementJKLLetcher43 min
Jun 21, 6:34 PM EDTSevere Thunderstorm WarningJKLHarlan, Letcher, Perry41 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.